MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BUTTONS / WIZARDS; FEEDING TUBE

BARD PERIPHERAL VASCULAR, INC. BUTTONS / WIZARDS; FEEDING TUBE
Model Number 000287
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complete manufacturing review could not be conducted for the investigation as the lot number is unknown.The device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged adapter detachment as no objective evidence has been provided to confirm any alleged deficiency with the catheter.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000287 feeding tube allegedly detached.The button was removed and replaced.There was no reported patient injury.This information was received from one source.Patient age, weight, and gender were not provided.

Brand Name
BUTTONS / WIZARDS
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8813844
Report Number3006260740-2019-02085
Device Sequence Number2563474
Product Code KGC
UDI-Device Identifier10801741087902
UDI-Public(01)10801741087902
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000287
Device Catalogue Number000287
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1